Restoril (temazepam) side effects?

Restoril (temazepam) Side effect. may include feeling sedated, weak or dizzy. Tolerance to restoril (temazepam) is possible. Allergic reactions may occur as well as significant discontinuation symptoms. Headache, problems with sleep, disorientation or depressed mood may occur. Engaging in & then not remembering complex behaviors may occur with this medication class.
Restoril (temazepam) This drug last multiple hours in your body and become tolerant to its effects, so sedation and a loss of energy with fatigue and a type of dependency can occur.

Related Questions

I was just put on Restoril (temazepam) for short term. Any side effects I should worry about?

Restoril (temazepam) for sleep. Restoril (temazepam) is generally well tolerated. It's sedative duration of action is a little longer than ideal, so some patients experience carry-over sedation in the morning. Be cautious with your clonazepam, as these drugs work via the same mechanism and can produce additive effects. Read more...

Can Lunesta and, or, Restoril be taken long term? Which has fewer side effects? Are Lunesta and, or Restoril apt to help you be able to sleep longer

For short-term use. Both of these drugs are prescribed to treat insomnia, and both warn to take at lowest dose for shortest time needed. Long-term use increases risk of dependency and raising dosages increases risk of side effects. Both warn that you must taper dose to discontinue after long term use, or risk serious side effects. Consider CBT psychotherapy for insomnia, more effective than relying on a pill! Read more...

What are the side effects of temazepam?

Temazepam. The main side effects of temazepam are drowsiness and sleepiness, as its usual purpose is for the temporary treatment of insomnia. In some cases it can also cause memory loss, mood changes, anxiety, and hallucinations. Read more...
Agree w Dr. Pappas. Restoril (temazepam) Side effects may include feeling sedated, weak or dizzy. Tolerance to restoril (temazepam) is possible. Allergic reactions may occur as well as significant discontinuation symptoms. Headache, problems w sleep, disorientation or depressed mood may occur. Engaging in & then not remembering complex behaviors may occur as well. Read more...

What are the side effects of using temazepam?

Temazepam. Temazepam is long-acting sleep medication. Early morning sedation is fairly common, so is rebound insomnia if discontinue use. Read more...
Temazepam (Restoril) Restoril (temazepam) Side effects may include feeling sedated, weak or dizzy. Tolerance to restoril (temazepam) is possible. Allergic reactions may occur as well as significant discontinuation symptoms. Headache, problems w sleep, disorientation or depressed mood may occur. Engaging in & then not remembering complex behaviors may also occur. Read more...

(adult man) I took 30mg temazepam and. 25mg of halicon before bed, I feel good all around, no side effects today. Do you think it's safe?

No. Taking two closely related medicines (both benzodiazepines) for sleep each night is not a good idea. I don't know why any physician would prescribe both simultaneously. Especially, Halcion (triazolam) is very potent. I have seen confusion and certain types of amnesia in people who use it recurrently. Read more...

I have been taking 40 mg of Paxil (paroxetine) for panic disorder and anxiety. I also take trazodone, restoril, and klonopin. Oddly, I've lost a few pounds without trying. Could it be a side effect of the paxil (paroxetine)?

It could. Be a result of getting better control of anxiety and thus improvement in the reward system. Trazadone with Paxil (paroxetine) changes the profile of Paxil (paroxetine) by disinhibiting cellular production of noerpi and dopamine. It does so by partially stimulating some seratonin receptors, some people gain weight with anxiety, some lose weight, you may be losing because of better symptom control. Gd luck. Read more...
Not likely. Paxil (paroxetine) is more known 4 weight gain side-effect. None of the medications u r taking is known 2 decrease appetite & result in weight loss. U need to have a medical check-up with lab studies to make sure u do not have an underlying undiagnosed medical condition that would be causing ur weight loss. Call ur general of family doctor as soon as possible. Remember it's better 2 b safe than sorry. Read more...
Maybe,but unlikely. Improved sleep and/or reduced anxiety could allow some weight loss, but i would wonder about your thyroid medication as well. T is a simple matter to check. An alternative explanation, as you do not mention any mood stabilizer, is there a possibility of mild mood/behavioral acceleration? Read more...

Any harmfull effects taking 30mg restoril (temazepam) long term?

Meant for short term. Use. There are a number of side effects of this medication and you should not take alcohol while you on this drug. See this site for more information and discuss why you should be on long term treatment. http://www.ncbi.nlm.nih.gov/pubmedhealth/pmh0000808/. Read more...